# SDR USAA920081029

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 23,794 hours, 15,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11 CHECK - CORROSION ON SEAT TRACK, BS 808/ FR 20, -Y765.  REPAIRED  SEAT TRACK, BS 808/ FR 20, -Y765 IAW A320 SRM 53-11-15.
